Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the diffeomorphism groups of elliptic surfaces

Title data

Lönne, Michael:
On the diffeomorphism groups of elliptic surfaces.
In: Mathematische Annalen. Vol. 310 (1998) Issue 1 . - pp. 103-117.
ISSN 1432-1807
DOI: https://doi.org/10.1007/s002080050139

Abstract in another language

In this paper we determine for relatively minimal elliptic surfaces with positive Euler number the image of the natural representation of the group of orientation preserving self-diffeomorphisms on H¯, the second homology group reduced modulo torsion. To this end we construct as many embedded spheres of square −2 such that an isometry not induced from any combination of reflections at such spheres or from ‘complex conjugation’ can be shown not to be induced from some diffeomorphism at all. This is done with the help of Seiberg-Witten-invariants.

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 57N13 57R50 14J27
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2021 08:40
Last Modified: 24 Nov 2021 08:40
URI: https://eref.uni-bayreuth.de/id/eprint/68004